Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 23, NWS New York, NY
NWS New York, NY issued this small craft advisory at Feb 18, 2012, 4:03 AM EST. It took effect at Feb 18, 2012, 6:00 PM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2012, 4:03 AM EST (09:03 UTC)
- In effect from
- Feb 18, 2012, 6:00 PM EST
- Expired
- Feb 19, 2012, 3:35 AM EST
- In force
- 10 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
027 WHUS71 KOKX 180903 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 403 AM EST SAT FEB 18 2012 ...GUSTY WINDS THIS EVENING INTO EARLY SUNDAY MORNING... ANZ350-182115- /O.CAN.KOKX.SC.Y.0022.000000T0000Z-120218T1600Z/ /O.NEW.KOKX.SC.Y.0023.120218T2300Z-120219T0900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 403 AM EST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * LOCATION...MORICHES INLET TO MONTAUK POINT OUT TO 20 NM. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS EVENING...BECOMING NORTHWEST. * SEAS...3 TO 5 FEET. * TIMING...HIGHEST WINDS AND SEAS THIS EVENING INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-355-182115- /O.NEW.KOKX.SC.Y.0023.120218T2300Z-120219T0900Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 403 AM EST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST SUNDAY. * LOCATION...SANDY HOOK TO MORICHES INLET AND OUT TO 20 NM. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS EVENING...BECOMING NORTHWEST. * TIMING...HIGHEST WINDS THIS EVENING INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
478 WHUS71 KOKX 181248 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 748 AM EST SAT FEB 18 2012 ...GUSTY WINDS THIS EVENING INTO EARLY SUNDAY MORNING... ANZ350-353-355-182100- /O.CON.KOKX.SC.Y.0023.120218T2300Z-120219T0900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 748 AM EST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST SUNDAY... * LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT EARLY THIS EVENING...BECOMING NORTHWEST. * SEAS...3 TO 5 FEET. * TIMING...HIGHEST WINDS AND SEAS THIS EVENING INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
675 WHUS71 KOKX 182007 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 307 PM EST SAT FEB 18 2012 ...GUSTY WINDS THIS EVENING INTO EARLY SUNDAY MORNING... ANZ350-353-355-190415- /O.CON.KOKX.SC.Y.0023.120218T2300Z-120219T0900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 307 PM EST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST SUNDAY... * LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT...BECOMING NORTHWEST LATE THIS EVENING. * SEAS...3 TO 5 FEET. * TIMING...HIGHEST WINDS AND SEAS THIS EVENING THROUGH EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
472 WHUS71 KOKX 190133 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 833 PM EST SAT FEB 18 2012 ...GUSTY WINDS THIS EVENING INTO EARLY SUNDAY MORNING... ANZ350-353-355-190900- /O.CON.KOKX.SC.Y.0023.000000T0000Z-120219T0900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 833 PM EST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT... BECOMING NORTHWEST LATE THIS EVENING. * SEAS...3 TO 5 FEET. * TIMING...HIGHEST WINDS AND SEAS THIS EVENING THROUGH EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
606 WHUS71 KOKX 190835 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 335 AM EST SUN FEB 19 2012 ...GUSTY WINDS AND ROUGH SEAS ON THE OCEAN TONIGHT THROUGH MONDAY... ANZ350-353-355-192130- /O.CAN.KOKX.SC.Y.0023.000000T0000Z-120219T0900Z/ /O.NEW.KOKX.SC.Y.0024.120220T0000Z-120220T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 335 AM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST MONDAY. * LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET. * TIMING...HIGHEST WINDS AND SEAS AFTER MIDNIGHT TONIGHT THROUGH EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 12:55 AM EST, 3 hours 8 minutes earlier.
Area forecast discussion, Feb 18, 12:55 AM EST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 1255 AM EST SAT FEB 18 2012 .SYNOPSIS... HIGH PRESSURE BUILDS IN THROUGH TOMORROW. WEAK LOW PRESSURE WILL MOVE THROUGH SATURDAY NIGHT. STRONGER LOW PRESSURE MOVING EAST ACROSS THE DEEP SOUTH ON SUNDAY WILL PASS OFF THE NORTH CAROLINA COAST SUNDAY EVENING...AND CONTINUE MOVING OUT TO SEA LATER SUNDAY NIGHT. HIGH PRESSURE WILL BUILD OVER THE AREA IN ITS WAKE FROM LATE SUNDAY NIGHT THROUGH MONDAY NIGHT...AND PASS TO THE EAST ON TUESDAY. A SERIES OF WEAK FRONTAL SYSTEMS WILL THEN MOVE ACROSS DURING THE SECOND HALF OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... FLURRY/SPRINKLE ACTIVITY ACROSS INTERIOR ZONES HAS ENDED. LAKE EFFECT PRECIP CONTINUES TO APPROACH FROM THE NW...HOWEVER IT IS NOT EXPECTED TO MAKE IT THIS FAR S. SOME MINOR ADJUSTMENTS TO MINS/SKY AND HOURLY T/TD. OTHERWISE...CLEARING SKIES OVERNIGHT WITH DEEP NORTHWESTERLY FLOW. OVERNIGHT LOWS SHOULD RANGE IN THE MID 20S TO LOWER 30S WITH SHOT OF CAA. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/... THE SURFACE HIGH PRESSURE WEAKENS AND PUSHES TO THE SOUTH AHEAD OF AN APPROACHING LOW FROM THE NORTHWEST. WINDS SHIFT TO A SOUTHWESTERLY FLOW ON THE BACKSIDE OF THE HIGH...AND INCREASE IN THE AFTERNOON WITH A TIGHTENING PRESSURE GRADIENT BETWEEN THE HIGH AND LOW. WITH THE SOUTHWESTERLY FLOW...EXPECT WARMER AND MORE MOIST AIR TO PUSH BACK IN...ENABLING TEMPS TO REACH ABOVE NORMAL TEMPS ONCE AGAIN...IN THE UPPER 40S AND NEAR 50. WEAK LOW PRESSURE PASSING TO THE NORTH TOMORROW NIGHT WILL BRING A SLIGHT CHC FOR PRECIP DURING THE NIGHT. A WEAK TROUGH PUSHES THROUGH UNDER A DECENT SHORTWAVE...WITH THE VORT MAX HOWEVER REMAINING TO THE NORTH. HAVE INCLUDED SLIGHT CHC POPS FOR THE NORTHERN HALF OF THE CWA. THE BEST FORCING LOOKS TO REMAIN OUT OF THE CWA...BUT CAN NOT RULE OUT A SCT RAIN OR SNOW SHOWER. WINDS SHIFT BACK TO A WESTERLY FLOW BEHIND THE TROUGH...AND WITH CLEARING SKIES...LOW TEMPS WILL RETURN BACK TO THE MID 20S TO LOWER 30S. HAVE GONE WITH MAINLY LIGHT RAIN SHOWERS NEAR THE COAST...WITH LIGHT SNOW SHOWERS IN THE INTERIOR. WITH TEMPS HOVERING RIGHT ABOVE FREEZING WITH THE MAIN PRECIP CHC...NOT EXPECTING MUCH IN ACCUMULATION. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... MODELS ARE FAIRLY CLOSE WITH LOW PRESSURE MOVING ACROSS THE DEEP SOUTH SUNDAY...AND THEN OFF THE NC COAST SUNDAY NIGHT...BUT HAVE ENOUGH DIFFERENCES TO STILL PREVENT TOTALLY SHUTTING THE BOOK ON THIS SYSTEM FOR THE NYC METRO AREA AND LONG ISLAND. WHILE ALL OPERATIONAL MODELS ARE DRY AND THE 15Z SREF SHOWS A LESS THAN 10 PERCENT CHANCE OF MEASURABLE PRECIP...A MINORITY OF OF THE 12Z GEFS ENSEMBLE MEMBERS BRING MEASURABLE QPF INTO NYC METRO AND LONG ISLAND. ALSO...THE 12Z NAM...THE NORTHERN OUTLIER OF THE OPERATIONAL MODELS...HAS A VERY SHARP PRECIP GRADIENT JUST TO THE SOUTH...WITH OVER 1/2 INCH STORM TOTAL QPF ONLY 40-45 MILES TO THE SOUTH OF THE ROCKAWAYS AND FIRE ISLAND. HAVE HELD ONTO A 20 POP FOR SUNDAY AFTERNOON/EVENING FOR NYC METRO/LONG ISLAND WITH THE ABOVE IN MIND AND ALSO JUST IN CASE THE SYSTEM TRENDS JUST A SHADE NORTH...WHICH OFTEN HAPPENS WITH SOUTHERN STREAM SYSTEMS APPROACHING DOWNSTREAM CONFLUENT FLOW. THE FLIP SIDE OF THIS OF COURSE IS THAT THERE IS AN 80 PERCENT CHANCE OF NO PRECIP AT ALL...A MUCH MORE LIKELY OUTCOME GIVEN AN EXPECTED LOW LEVEL NORTHERLY FLOW OF DRY AIR. DEEP LAYER RIDGING WILL BUILD OVER THE AREA FROM LATE SUNDAY NIGHT INTO MON NIGHT...WITH GUSTY N-NW FLOW ON THE BACK SIDE OF THE DEEPENING LOW THROUGH MON AFTERNOON. THE HIGH WILL MOVE E ON TUE...ALLOWING A SERIES OF WEAK PACIFIC FRONTAL SYSTEMS TO MOVE ACROSS...THE FIRST TUE NIGHT INTO WED MORNING...AND THE SECOND FROM THU INTO INTO FRI MORNING. TEMPERATURES WILL BE NEAR AVG SUNDAY AND MON...THEN RISE TO 5-10 DEGREES ABOVE NORMAL BY WED-THU WITH HIGHS REACHING THE 50S ACROSS NEARLY THE ENTIRE CWA. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE BUILDS TOWARD THE AREA OVERNIGHT. THE HIGH MOVES OFF THE MID ATLANTIC COAST SATURDAY AS A WEAK LOW APPROACHES FROM THE NORTHWEST AND MOVES ACROSS THE AREA LATE SATURDAY AFTERNOON INTO THE EARLY EVENING. ANOTHER HIGH BUILDS IN FROM THE WEST LATE IN THE FORECAST PERIOD. VFR THROUGH THE PERIOD. OUTLOOK FOR 06Z SUNDAY THROUGH WEDNESDAY... SUNDAY NIGHT THROUGH TUESDAY...VFR. WEDNESDAY...MVFR IN SHOWERS POSSIBLE. && .MARINE... HAVE CANCELLED THE SCA WEST OF MORICHES INLET AS LAST FEW HOURS OF OBS ARE FALLING SHORT OF CRITERIA AND LATEST MODEL GUIDANCE IS INDICATIVE OF ONLY OCNL GUSTS UP TO 25 KT AT BEST. DUE TO THE LACK OF OBS TO THE EAST...HAVE KEPT THE SCA UP BASED ON INTERPOLATION ON CONDS AT 44008. THE OUTERMOST PORTION OF ANZ350 COULD BE EXPERIENCING MARGINAL SCA WINDS AND/OR SEAS. WINDS AND SEAS WILL DROP BELOW SCA CRITERIA BY SAT AFTERNOON...POSSIBLY SOONER. MARGINAL SCA CONDITIONS ARE POSSIBLE AGAIN TOMORROW NIGHT. AS LOW PRES MOVES OFF THE SRN MID ATLC COAST SUNDAY NIGHT AND HIGH PRES BUILDS FROM THE W...SCA CONDS ARE LIKELY ON ALL WATERS FROM LATE SUNDAY NIGHT INTO MON EVENING. THE BUILDING HIGH WILL BRING QUIET CONDITIONS FOR LATE MON NIGHT INTO TUE. INCREASING SW-W FLOW WITH AN APPROACHING FRONTAL SYSTEM SHOULD THEN BRING A RETURN OF SCA CONDS ON THE OCEAN TUE NIGHT INTO WED EVENING. && .HYDROLOGY... NO SIGNIFICANT PRECIP EXPECTED THROUGH MONDAY NIGHT. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR ANZ350. &&
Hazardous weather outlook, Feb 17, 3:22 PM EST, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 322 PM EST FRI FEB 17 2012 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-182030- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 322 PM EST FRI FEB 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-182030- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 322 PM EST FRI FEB 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LOW PROBABILITY OF GALE FORCE WIND GUSTS ACROSS THE OCEAN WATERS SUNDAY NIGHT THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.